Medicinal Products

ADVIL 400 mg

Generic drug of the therapeutic class: Analgesics
active ingredients: Ibuprofen
laboratory: Pfizer Sante Familiale

Coated tablet
Box of 14
All forms

Indication

This medicine contains a nonsteroidal anti-inflammatory drug: ibuprofen.

In adults and children over 30 kg (about 11-12 years), it is indicated in the short-term treatment of fever and / or pain such as headache, flu-like states, pain dentures, body aches and painful periods.

In adults, it is indicated in migraine attack, mild to moderate with or without aura, after at least one medical opinion.

Posology ADVIL 400 mg Coated tablet Box of 14

Administration mode

Oral way.

Swallow the tablet, without chewing, with a large glass of water, preferably during a meal.

Dosage

The occurrence of side effects can be minimized by using the lowest possible dose for the shortest duration of treatment required to relieve symptoms (see Warnings and Precautions section ).

Painful and / or febrile conditions

Suitable for adults and children from 30 kg (about 11-12 years).

1 400 mg tablet per dose, repeat if necessary after 6 to 8 hours. In all cases, do not exceed 3 tablets at 400 mg daily (1200 mg daily).

Elderly: As age does not affect the kinetics of ibuprofen, the dosage should not need to be changed according to this parameter. However precautions must be taken (see section Warnings and precautions for use ).

The 400 mg tablet is reserved for more intense or uncomfortable pain or fever with a 200 mg ibuprofen tablet.

Frequency of administration

Systematic catches prevent pain or fever oscillations.

They should be spaced at least 6 hours.

Migraine:

In the adult

1 400 mg tablet to be taken as soon as possible, from the beginning of the migraine attack.

If a patient is not relieved after the first dose, a second dose should not be taken during the same attack. However, the seizure may be treated with another treatment that is not a nonsteroidal anti-inflammatory drug or aspirin.

If a patient has been relieved but the symptoms reappear, a second dose may be taken provided that an interval of at least 8 hours between 2 doses is imperatively adhered to.

Duration of the treatment

Painful and / or febrile conditions

If the pain persists for more than five days or if it worsens, or if the fever persists for more than three days or if a new disorder occurs, the patient is advised to seek medical advice.

Migraine

The duration of treatment should not exceed 3 days.

Against indications

This medicine is contraindicated in the following situations:

· Beyond 24 weeks of amenorrhea (5 months pregnant) (see section on Pregnancy and breastfeeding ),

· Hypersensitivity to ibuprofen or any of the excipients of the product,

· History of asthma triggered by ibuprofen or other substances of similar activity such as: other NSAIDs, acetylsalicylic acid,

· History of bleeding or digestive perforation during previous NSAID treatment,

· Gastrointestinal haemorrhage, cerebrovascular hemorrhage or other progressive haemorrhage,

· Progressive peptic ulcer, history of peptic ulcer or recurrent haemorrhage (2 or more episodes, or more, of haemorrhage or ulceration objectivized),

· Severe liver failure,

· Severe renal insufficiency,

· Severe heart failure,

· Systemic lupus erythematosus.

Advil side effects

Clinical studies and epidemiological data suggest that the use of ibuprofen, especially when used at high doses (2400 mg per day) over a long course of treatment, may be associated with a slight increase in the risk of arterial thrombotic event (eg, myocardial infarction or stroke) (see Warnings and Precautions for Use section ).

The most commonly observed side effects are gastrointestinal in nature. Peptic ulcers, perforation or gastrointestinal bleeding, sometimes fatal, can occur, especially in the elderly (see section Warnings and precautions for use ).

Nausea, vomiting, diarrhea, flatulence, constipation, dyspepsia, ulcerative stomatitis, abdominal pain, melena, hematemesis, exacerbation of ulcerative colitis or Crohn's disease (see Warnings and precautions for use ) have been reported following the administration of NSAIDs. Less frequently, gastritis has been observed.

Edema, hypertension and heart failure have been reported in combination with NSAID therapy.

Gastrointestinal effects

Gastrointestinal disorders such as nausea, vomiting, gastralgia, dyspepsia, transit disorders, digestive ulcerations with or without haemorrhage, occult or non-occult haemorrhage have usually been reported. These are all the more frequent as the dosage used is high and the duration of treatment extended.

Hypersensitivity reactions

· Dermatological: rashes, rash, pruritus, edema, aggravation of chronic urticaria.

· Respiratory: The onset of asthma attacks in some subjects may be related to an allergy to acetylsalicylic acid or a nonsteroidal anti-inflammatory drug (see section 4.3 ).

· General: anaphylactic shock, Quincke's edema.

Skin effects

Very rarely, bullous reactions (Stevens-Johnson syndrome, Lyell syndrome) have been observed.

Exceptionally occurrence of severe infectious skin and soft tissue complications during chickenpox (see Warnings and Precautions for Use section ).

Effects on the central nervous system

Ibuprofen may exceptionally be responsible for vertigo and headache.

Other

· Some rare cases of visual disturbances have been reported.

· Oliguria, renal failure.

· The discovery of aseptic meningitis with ibuprofen should result in systemic lupus erythematosus or connective tissue disease.

Some biological modifications could be observed

· Hepatic: transient increase in transaminases, exceptional cases of hepatitis.

· Hematologic: agranulocytosis, haemolytic anemia.

Reporting of suspected adverse reactions

The reporting of suspected adverse reactions after authorization of the drug is important. It allows continuous monitoring of the benefit / risk ratio of the drug. Health professionals report any suspected adverse reactions via the national reporting system: National Agency for the Safety of Medicines and Health Products (ANSM) and the network of Regional Pharmacovigilance Centers. www.ansm.sante.fr.

Popular Posts

Category Medicinal Products, Next Article